MathSciNet Relay Station
MathSciNet bibliographic data
MR2127899 (2006a:33003) 33C05 (34M15)
Vidūnas, Raimundas Transformations of some Gauss hypergeometric functions. J. Comput. Appl. Math. 178 (2005), no. 1-2, 473–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement